# SDR MASA200500428

- Difficulty date: June 1, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 22,000 hours, 15,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6491 BFL.  THE CREW HAD A PAX DOOR WARNING MESSAGE IN FLIGHT.  MX SHIMMED THE DOOR LATCH TORQUE TUBE AND ADJUSTED THE PROX SENSOR STRIKER TORQUE TUBE.  THE AIRCRAFT WAS TEST FLOWN AFTER THE REPAIR.  THE TEST FLIGHT WAS SATISFACTORY.
